MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-68-user did not insert code key test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to contact the customer via telephone at call backs on 12/19/2017, 12/20/2017 and 12/21/2017.Unable to send product notification as no address on file for customer.
 
Event or Problem Description
Consumer reported complaint for code (----) eci meter.Customer was getting code (----) when the test strips were inserted into the meter.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported feeling fatigued and felt that it was related to his blood glucose being elevated.Customer has not been diagnosed with diabetes and just bought the truetrack meter due to feeling fatigued.Customer stated he was going to go to the emergency room.During the call on (b)(6) 2017, a blood test was performed by the customer non-fasting using a new vial of test strips and produced test result of 541 mg/dl using truetrack meter.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7185579
Report Number1000113657-2018-00045
Device Sequence Number16416604
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1